Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

abdominal pain and nauseau

i have a followup with my doc this week, but they ran blood tests and were to call if anything was abnormal, so i guess everything is fine since they should have called early this past week. i have been having, for almost 2 months now, lower abdominal pain, cramps, sharps pains, on and off randomly. i am also nauseaus all the time , sore back, starving but then sick to my stomach by the smell of food and after i eat. no diareah, not constipated. i take lamictal but my psychiatrist says that any side effects would show within 48 hours of any increase in dosage. i have the mirena which they said this wouldn't be a side effect from, but i wonder if it's shifted at all. i think i saw them 3-4 months ago and it was fine. any thoughts as to what it may be or what to do to ease the pain and nauseau till i see them again this thursday?

Answer Question
 
sleepymamaof3

Asked by sleepymamaof3 at 11:50 AM on May. 15, 2010 in Health

Level 7 (207 Credits)
Answers (1)
  • did you check the string? I was having these symptoms when I couldnt feel the IUD string by my cervix. It moved into the muscle. Ask to have it checked. It could be the problem. could be the medication too. Look it up again on the internet.

    If it is not it could be just about anything. MAke sure you are eating healthy, no stress, and getting exercise. If you still feel this way after these steps, then keep going back to the doc. There is a symptom checker at webmd.com that may assist with finding possible causes. good luck. Hope you feel better.
    Amberoz

    Answer by Amberoz at 1:37 AM on May. 16, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN